I had 25mg phenergan injected directly into my greater saphenous vein of the right leg at the ankle at a rate of about 1 minute. The vein has now turned hard with no other discoloration / ulcerations etc. and am concerned about permanent damage. One of the symptoms that has me concerned is that there is a little bitt of mild pitting edema below the ankle with no loss of sensation or discoloration. The vein feels hard from the ankle up about 6 to 8 inches and then it seems like the vein is kind of "pliable" the rest of the way. I am a very active runner and this has not slowed anything down and was thinking that some of the symptoms were asociated with the running. Will this vein improve after awhile normally or can i expect basically a bad leg now.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?